# SDR CA130506002

- Difficulty date: May 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 29,206 hours
- Engine: Ge CF343B1
- System (JASC): 4990 · APU Oil System
- Part: Tube
- Part number: 38818491
- Condition: Chafed
- Location: Apu
- Part time: 23,687 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF AN INOPERATIVE APU, EVIDENCE OF OIL LEAK WAS NOTICED ON THE ACFT TAIL SECTION.  APU OIL COOLER TUBE 3881849-1 WAS FOUND DAMAGED, ATTACHING CLAMP CHAFED THROUGH THE TUBE.
